On positive solutions for fourth-order boundary value problem with impulse
Articles > Article · 2008
Authors: İlkay KARACA
Journal of Computational and Applied Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2008, vol 225, pp 356-364
DOI: 10.1016/j.cam.2008.07.050
Summary
In this paper, we consider a fourth-order boundary value problem with impulse. First, we establish criteria for the existence of one or more than one positive solution of a non-eigenvalue problem. Second, we are concerned with determining values of lambda, for which there exist positive solutions for an eigenvalue problem. In both problems, we shall use the Krasnoselskii fixed point theorem. (c) 2008 Elsevier B.V. All rights reserved.